دکتر نصیر تقی زاده، دکتر مژگان اکبری " معادلات دیفرانسیل با مشتقات جزیی" انتشارات دانشگاه گیلان(1391)
N. Taghizadeh, M. Mirzazadeh, M. Akbari and M. Rahimian "Exact Soliton Solutions for Generalized Equal Width Equation" Math. Sci. Lett. 2, No. 2, 99-106 (2013) .
N. Taghizadeh, M. Mirzazadeh, M. Rahimian and M.Akbari "Application of the simplest equation method to some time-fractional partial differential equations" Ain Shams Engineering Journal (2013)
(همایش علمی پژوهشی دانشگاه گیلان خرداد91) M-Akbari , The exact solution of the (n+1)-dimensional Burgers equation by the infinte series
M-Akbari , The Modified variational Iteration method and Elzaki Transform for solving Heat-Like equations, The 43 re Iranian Mathematics Conferences University of Tabriz, Tabriz, Iran
M-Akbari , Application of reduced differential transformation method for solving nonlinear 2-dimensional Burusslater equation(Inpress)
N.Tagizadeh and M. Akbari , Some overdetermined systems of complex partial differential equations (Inpress
N- Taghizadeh and M- Akbari , The solution of N-Dimension Burgers equation by Adomain decomposition method, Korean Annals math, vol(24) no(1)2007, pp:19-22 ,
N-Taghizadeh and M- Abari, An apporoximation of the solution of Since--Gordon equation with intial condition by Adomain decomposition method,N- korean Annals math, vol 24, no:(1) 2007, pp:41-48
N-Taghizadeh and M-akbari An apporoximation of the solution of Fisher equation with intial condition by Adomain decomposition method, Far East J. Apple math vol:27 no:(2) 2007, pp:301-305
N-taghizadeh and M-Akbari The solution of Burgers equation by Adomain decomposition method, Far East J. Apple mathvol:27no:(3) 2007, pp:363-371
N-Taghizadeh and M- akbari, The solution of kortwage equation by Exp-function method, Far East J. Apple math vol:2 no:(1) 2008, pp:53-59
N-Taghizadeh and M-Akbari, The existence and uniquencess of solution of nonlinear partial differential equations by , fixed point theorem in sobolev space and their result , IJAM. ASAP vol(22), no(6), 2009, 879-885
N-Taghizadeh and M- akbari, On the solution of Vekua equation with the Hilbert boundary value problems in the sobolev space, JP Journal of fixed point theory and applications, vol :4 no:2 ,2009, pp:137-145
N-Taghizadeh and M-Akbari , The solution of some P.D.Es by G"/G-expansion method, IJAM.ASAP, vol:22 no:7,2009
N-Taghizadeh and M-Akbari, The existence and uniqueness of the solution of nonlinear partial equations by fixed point theorem in sobolev space, (FJMS), 43 (1) 2010, 137-144.
N-Taghizadeh and M-Akbari, The solution some equations perturbation method, Australian Journal of basic and Applied sciences, 5(2) 2011, 222-229.
N-Taghizadeh and M-Akbari and M--Shahidi, Application of reduced differential transform method to the Wu-Zhang equation, Australian Journal of basic and Applied sciences, 5(2) 2011, 565-571
N-Taghizadeh and M-Akbari and A-Ghelichzadeh, Exact solution of Burgers equations by Homotopy perturbation method and reduced differential transformation method, Australian Journal of basic and applied sciences,5(5) 2011,580-589
N-Taghizadeh and M-Akbari , On the existence and uniqueness of the solution of the Vekua equation in the L_P space, International electronic Journal of pure and applied mathematics, 1(3) 2010, 229-234
N_Taghizadeh and M-Akbari and M- Karimdoost, The exact solutions of Fisher,s and Huxley,s equations by formal linearization method, IJAM, ASAP,2009
N-Taghizadeh and M-Akbari, The exact solution of Bousasinesq and Dispersive equation by G"/G -expansion method.IJAM, ASAP,2009